Algebraic and topological selections of multi-valued linear relations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 1, p. 111-126
@article{ASNSP_1990_4_17_1_111_0,
     author = {Lee, Sung J. and Nashed, M. Zuhair},
     title = {Algebraic and topological selections of multi-valued linear relations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 17},
     number = {1},
     year = {1990},
     pages = {111-126},
     zbl = {0722.47004},
     mrnumber = {1074628},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1990_4_17_1_111_0}
}
Lee, Sung J.; Nashed, M. Zuhair. Algebraic and topological selections of multi-valued linear relations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 1, pp. 111-126. http://www.numdam.org/item/ASNSP_1990_4_17_1_111_0/

[1] R. Arens, Operational calculus of linear relations, Pacific J. Math. 11 (1961), 9-23. | MR 123188 | Zbl 0102.10201

[2] J.P. Aubin - A. Cellina, Differential Inclusions, Springer-Verlag, Berlin, Heidelberg, New York, 1984. | MR 755330 | Zbl 0538.34007

[3] E.A. Coddington - A. Dijksma, Adjoint subspaces in Banach spaces, with applications to ordinary differential subspaces, Ann. Mat. Pura Appl. 118 (1978), 1-118. | MR 533601 | Zbl 0408.47035

[4] H.W. Engl - M.Z. Nashed, New extremal characterizations of generalized inverses of linear operators, J. Math. Anal. Appl. 82 (1981), 566-586. | MR 629778 | Zbl 0492.47012

[5] T. Kato, Perturbation Theory for Linear Operators, Springer-Verlag, New York, 1966. | MR 203473 | Zbl 0148.12601

[6] S.J. Lee - M.Z. Nashed, Least-squares solutions of multi-valued linear operator equations in Hilbert spaces, J. Approx. Theory 38 (1983), 380-391. | MR 711464 | Zbl 0519.47001

[7] S.J. Lee - M.Z. Nashed, Constrained least-squares solutions of linear inclusions and singular control problems in Hilbert spaces, Appl. Math. Optim. 19 (1989), 225-242. | MR 974186 | Zbl 0667.49003

[8] M.Z. Nashed - G.F. Votruba, A unified approach to generalized inverses of linear operators: I. Algebraic, topological and projectional properties, Bull. Amer. Math. Soc. 80 (1974), 825-830. | MR 365190 | Zbl 0289.47011

See also A unified operator theory of generalized inverses, in Generalized Inverses and Applications (M.Z. Nashed, Ed.), Academic Press, New York, 1976, 1-109. | MR 493448 | Zbl 0356.47001

[9] W. Rudin, Functional Analysis, McGraw-Hill, New York, 1973. | MR 365062 | Zbl 0253.46001

[10] A. Sobczyk, Projections in Minkowski and Banach spaces, Duke Math. J. 8 (1941), 78-106. | JFM 67.0403.03 | MR 3443 | Zbl 0025.06304

[11] J. Von Neumann, Über adjungierte Funktional-operatoren, Ann. Math. 33 (1932), 294-310. | JFM 58.0423.02 | MR 1503053 | Zbl 0004.21603

[12] J. Von Neumann, Functional Operators, Vol. II: The Geometry of Orthogonal Spaces, Ann. of Math. Studies, No. 22, Princeton University Press, 1950. | Zbl 0039.11701